# SDR ASAA0873992

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 947.5 I/B FLANGE.  REMOVED CORROSION ON FRAME AND FOUND OUT OF LIMITS AT LBL 12.  REPAIRED BS 947 FRAME AT LBL 12.
